# SDR 97FDEA00741

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556273632
- Condition: Corroded
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0696 UPON REMOVAL OF STRINGER FROM BS 610 TO 624, STR 28 LT TO ACCESS KEEL BEAM CORROSION FOUND CORROSION IN BETWEEN SURFACES OF KEEL BEAM AND STRINGER.  *S/D*  MECHANICALLY REMOVED CORROSION ON STR 28 LT, BS 623, FOUND TO BE OUT OF LIMITS PER FED SRM 53-10-1.  REMOVED AND REPLACED STR 28 LT, BS 590 TO 625 PER FED SRM 53-10-3 FIG 1.
